On a problem of Banach

W. Kulpa

Colloquium Mathematicae (1988)

  • Volume: 56, Issue: 2, page 255-261
  • ISSN: 0010-1354

How to cite


W. Kulpa. "On a problem of Banach." Colloquium Mathematicae 56.2 (1988): 255-261. <http://eudml.org/doc/266030>.

author = {W. Kulpa},
journal = {Colloquium Mathematicae},
keywords = {homogeneous Polish space; continuous one-to-one map; compact metric space},
language = {eng},
number = {2},
pages = {255-261},
title = {On a problem of Banach},
url = {http://eudml.org/doc/266030},
volume = {56},
year = {1988},

AU - W. Kulpa
TI - On a problem of Banach
JO - Colloquium Mathematicae
PY - 1988
VL - 56
IS - 2
SP - 255
EP - 261
LA - eng
KW - homogeneous Polish space; continuous one-to-one map; compact metric space
UR - http://eudml.org/doc/266030
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.